# SDR IXXA20211109076

- Difficulty date: October 19, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 119,427 hours, 22,936 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Rib
- Part number: 114T220221
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NOSE FORMER AT WING STATION 450 CRACKED. REMOVED AND REPLACED CRACKED FORMER AT LOWER STATION 450 IAW B767-300 SRM 51-40-02.
